MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229019A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista.It was stated that the headlight seal fell off due to broken light cover.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Event site name: (b)(6) event site postal code: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - volista.It was stated that the headlight seal fell off due to broken light cover.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed device was or was not being used for patient treatment or diagnosis when the event took place.The crack, starting at the edge of the underside fixing point located under the peripheral seal, was caused by a collisions or an inadapted cleaning protocol.The underside fixing point located under the peripheral seal is a retention zone, residues of cleaning agent can lead, by stagnation, to a loss of mechanical properties of plastic parts.During the design and the development, of the volista light head, several cleaning tests were carried out, the conclusion of the report cre 15-030 states that no damage was observed to prevent any incident during the surgical procedure, the volista instruction for use ifu 01781 mentions : to perform daily inspections checking that the underside is not damaged.The risk of collision and explains to pre-position the device to avoid it.How to clean and disinfect the light heads.This document includes some recommended products and some prohibited products.The volista light head must be used according the instructions for use.To prevent any degradation it is recommended to avoid collisions and to wipe the surfaces with a dry cloth to make sure that no liquid residue is left on the device after cleaning.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
STANDOP VOLISTA®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21190017
Report Number9710055-2025-0000019
Device Sequence Number12958435
Product Code FSY
UDI-Device Identifier03700712401665
UDI-Public(01)03700712401665
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229019A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date01/24/2025
Date Device Manufactured09/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown